# SDR CALA2022050601155

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 87,014 hours, 34,042 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Leaking
- Location: Blue Reservoir
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD B RSVR LO LVL DISPLAY ON ECAM. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V936927 SYSTEM LEVEL AND FOUND TO BE WITHIN LIMITS. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. LOCAL FBO TO . MAC RELATED WORK ORDER 000000003043602 AND PRTR PERFORM GVI OF BLUE RESERVOIR AND SURROUNDING AREAS,  VERIFY MOUCK, ROBERT (V936927)REF TSM 29-12-00-810-803A FOUND QTY LESS BLUE  RESERVOIR HYD QUANTITY PRESSURIZE SYSTEM AND NOTIFY TOMC THAN 2.4 , INSPECTED RESERVOIR DRAIN VALVE AND FOUND VALVE IF ANY LEAKS FOUND. LEAKING. REMOVED AND REPLACED BLUE RES. DRAIN VALVE REF AMM 29-12-35 PB 401 LEAK CHECKS OK, SERVICED BLUE HYDRAULIC SYSTEM TO PROPER LIMITS, OPERATED SYSTEM SEVERAL TIMES RE CHECKED MOUCK, ROBERT (V936927)REF TSM 29-12-00-810-803A FOUND QTY LESS TO PROPER LIMITS, OPERATED SYSTEM SEVERAL TIMES RE CHECKED THAN 2.4 , INSPECTED RESERVOIR DRAIN VALVE AND FOUND VALVE SYSTEM LEVEL AND FOUND TO BE WITHIN LIMITS. LEAKING. REMOVED AND REPLACED BLUE RES. DRAIN VALVE REF AMM 29-12-35 PB 401 LEAK CHECKS OK, SERVICED BLUE HYDRAULIC SYSTEM
